# SDR J7SA2020102600231

- Difficulty date: October 18, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N525FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20112
- Aircraft time: 13,869 hours, 8,507 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO VIBRATIONS IN LEFT ENGINES AT FL 220.  CREW EXPERIENCED VIBE IN YOKE AND PEDALS, AND INTENSITY WOULD INCREASE WHEN ADDING POWER.  AIRCRAFT LANDED WITHOUT INCIDENT AT KHPN.  REMOVED AND REPLACED NR 1 ENGINE, IAW AMM 71-00-01.
